# SDR AALA20061061

- Difficulty date: October 23, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Engine: Ge CF680C2B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SILL LOWER CHORD HAD CORROSION BLENDED FROM THE HORIZONTAL INSIDE FLANGE AT STATION 616. AREA OF DISCREPANCY IS 2.5 INCHES BY 2.5 INCHES WITH A DEPTH OF .033 INCH.  REMOVED FASTENERS AND BLENDED CORROSION AWAY USING A MINIMUM 0.5 INCH BLEND RADIUS WITH AT 20:1 TAPER RATIO. PERFORMED VISUAL 10X MAGNIFICATION INSPECTION TO ENSURE CORROSION WAS REMOVED. PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION OF THE BLENDED AREA AND PERFORMED A BOLT HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION OF FASTENERS WITHIN THE REWORK AREA FOR CRACKS. ENSURED THE REPAIR AREA MEASURED 2.5 INCHES MAXIMUM DIAMETER AND A MINIMUM REMAINING THICKNESS OF 0.170 INCH. APPLIED 2 COATS OF PRIMER TO THE REWORK AREA AND INSTALL
